# SDR UIEA2020103102340

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,017 hours, 23,563 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T31398
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNUEMATIC DUCT IN LEFT WHEEL WELL FWD CLAMP LEAKING AIR.  UPON INSPECTION FOUND DUCT CRACKED AND LEAKING.  REMOVED AND REPLACED APU PNUEMATIC DUCT, IAW AMM 36-11-01 AND LEAK CHECKED FOUND OK.
